You are here:NEWS/Silver Crown/"GATEWAY 100" TIMETABLE
Silver Crown
Wednesday, 29 May 2013




Gateway Motorsports Park - Madison, IL


Thursday - May 30 (Media and Test Day)


9 am: Backstretch gate opens - Registration for USAC Silver Crown Cars

11 am - 3 pm: Testing and media ride-alongs (tbd)

2 pm: Registration concludes


Friday - May 31 - HUT HUNDRED MIDGET RACE - Tri-City Speedway


Saturday - June 1 - Race Day


8 am: Hauler Parking and Pit Pass Sales

9 am: Gates open to the public - Tunnel pedestrian access opens

10 am: Vintage Cars (1 hour)

10:30 am: Traxxas Silver Crown Drivers Meeting

11 am: Silver Crown Practice (1 hour)

12 pm: Vintage Cars (1 hour)

1 pm: Traxxas Silver Crown Qualifying - cars return to pit spots on pit road

2 pm: Traxxas Silver Crown Cars staged on front stretch - Pedestrian crossover gates open

2:15 pm: Autograph Session - All drivers are interviewed during the autograph session via wireless mic

3:15 pm: Autograph Session concludes - fans are given 15-minute warning to return to main grandstands

3:30 pm: Cross-over gates closed

3:35 pm: Classic Indy cars start from pit road and Indy Pace cars (return down pit road) for parade lap

3:45 pm: Driver introductions on stage

3:55 pm: VIP Intros

4 pm: Drivers strap into cars

God Bless America song


National Anthem

Command to start engines - cars roll from grid


To Follow: Green Flag waves for 80-lap (100 mile) Silver Crown race

To Follow: Victory Lane Ceremonies